| Catalog Number |
2C7461 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that two (2) clearlink system secondary medication sets would not flow.Equashields were attached to primary tubing and the backflush was not as brisk as usual.The chemotherapy medication was attached to the piggyback tubing, however the medication would not drip.The equashields were changed but this did not change the backflow flush.The medication continued to not drip.The primary line had to be clamped for the medication to infuse.This was identified during patient use.There was no report of patient injury or medical intervention associated with this event.
Additional Manufacturer Narrative
One device was received for evaluation; the other sample was not received and therefore, could not be evaluated.A visual inspection did not identify any abnormalities that could have contributed to the reported condition.Then the sample was tested with an under water pressure test and no leak or blockage was observed.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.